# SDR AALA202308077290

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 76,838 hours, 35,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT AT OVER WING AIRCRAFT LEFT HAS EXIT SIGN WHICH CONTINUOUSLY FLICKERS. MAINTENANCE REPLACED RELAY 8WL PER ASM 33-51-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
